Volume 25, 2019
|Number of page(s)||36|
|Published online||05 December 2019|
Geodesics of minimal length in the set of probability measures on graphs
Department of Mathematics, UCLA,
* Corresponding author: firstname.lastname@example.org
Accepted: 24 September 2018
We endow the set of probability measures on a weighted graph with a Monge–Kantorovich metric induced by a function defined on the set of edges. The graph is assumed to have n vertices and so the boundary of the probability simplex is an affine (n − 2)-chain. Characterizing the geodesics of minimal length which may intersect the boundary is a challenge we overcome even when the endpoints of the geodesics do not share the same connected components. It is our hope that this work will be a preamble to the theory of mean field games on graphs.
Mathematics Subject Classification: 49K35 / 49Q20 / 60J27
Key words: Optimal transport on simplexes / manifold with boundary / Geodesic / Hamilton–Jacobi equations on graphs
© EDP Sciences, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.